# SDR FDEA201712303474

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S292916T
- Condition: Corroded
- Location: Bs 715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 715 RBL 63 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-31-01 VOL II
